# SDR AALA202105299001

- Difficulty date: May 28, 2021
- Submitted: June 1, 2021
- Operation: Air carrier
- Aircraft: N138AN
- Make and model: Airbus A321-231
- Aircraft serial: 6650
- Aircraft time: 17,907 hours, 6,799 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Light
- Condition: Inoperative
- Location: Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: ESCAPE SLIDE EMERGENCY LIGHT FAULT AT FORWARD GALLEY AREA. REMOVED AND REPLACED SLIDE RAFT OF DOOR 831 IAW JOB CARD 26L00025011.
